MAUDE Adverse Event Report: EBR SYSTEMS, INC. Wise CRT System; M1000

EBR SYSTEMS, INC. Wise CRT System; M1000
Model Number M1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that on (b)(6) 2026, during a wise crt system electrode implantation procedure at musc, a procedural complication involving pericardial effusion requiring surgical intervention occurred.The procedure was staged, with the battery (model 3100) and transmitter (model 4100) previously implanted on (b)(6) 2026.A co-implant abbott aveir vr leadless pacemaker was programmed in vvi mode.During electrode implantation, multiple target locations were evaluated.At the second location (mid lateral wall), contrast was injected with excessive force through the manifold, resulting in visible myocardial staining and suspected tissue dissection, confirmed by fluoroscopy and intracardiac echocardiography (ice).The site was abandoned.Subsequent positioning attempts were made.At the fourth location, acceptable pre-anchor measurements were obtained (distance 10.2 cm, angle 30°, r-wave 5 mv, threshold 2.3v @ 0.5 ms, qlv 70 ms).During or immediately following anchoring, pericardial effusion was identified on ice.The electrode was deployed at approximately 11:34 am while the clinical team prepared for intervention.Following deployment, ventricular tachycardia occurred, and pacing/threshold assessment could not be completed.A pericardiocentesis was performed, and the patient was transferred to the operating room for further management.Surgical intervention included, left lateral thoracotomy and epicardial patch repair.Post-procedure, intermittent biventricular pacing was observed, though full assessment was limited due to patient instability.The system remained programmed per standard settings.Device status indicated normal battery function (3.18v, 100% capacity) with no evidence of device malfunction.No further information was provided.

Brand Name
Wise CRT System
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key24974800
Report Number3013596742-2026-00027
Device Sequence Number17372339
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM1000
Device Lot NumberP250342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/20/2026
06/17/2026
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown